# SDR ASOA2012102302384

- Difficulty date: September 27, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,524 hours, 17,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL AND ANGLE HAVE SEVERAL AREAS OF CORROSION.  REMOVED SERVICE DOOR LOWER SILL AND ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND SUBASSEMBLED THE NEW SILL ANGLE TO THE NEW UPPER ANGLE IAW THE SRM 51-40-11-001-001, 51-42-06-001-001.  INSTALLED NEW SERVICEABLE SERVICE DOOR SILL ANGLE IAW SRM TASK 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
